Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Reddish rings on the back of a baby. Applying rash cream. Can I use soframycin?

Hello Doctor, my baby has got some reddish-white rings like spots her on back. The spots were reddish & smaller in size about 3 wks before. I have been applying rash cream & mild body lotion on the spot to keep it moist & prevent any itching. I observe that the this mark has become little bigger with whitish circular shape still with little redness in it. The size of biggest ring is about 15cm. The mark surface is dry & feels rough. My daughter is just 9 months. Can I use Soframycin skin cream for treating her. If you think, some better way is to treat her, pls suggest.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
thanks for your query.
your daughter must be having taenia infection on her back,i suggest you to take her to pediatrician as she will need antifungal ointment for this.
your child will be fine.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor